# SDR DHL2002807012

- Difficulty date: November 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER ANNUNCIATOR ON CARGO COMPARTMENT SMOKE DETECTOR ILLUMINATED IN FLIGHT.  CODE AD7515 DISPLAYED.  RECONFIGURED LOWER CARGO SDU'S PER SMM 26-15-0.  OPS NORMAL.
